# SDR SWAA2013041714930

- Difficulty date: April 9, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CORRODED AT BS 1053, BETWEEN LONGERON 28R AND 29R.  REMOVED AND REPLACED DOUBLER IAW SRM AND DWG.
